# SDR SWIA201334904

- Difficulty date: October 10, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 25,667 hours, 20,934 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP HAS A DENT ON LOWER SKIN APPROXIMATELY .032 INCHES DEEP X .700 INCHES LONG X .700 INCHES WIDE.  DENT IS 4 INCHES FROM TE & 7 INCHES FROM INBD SIDE.  C-CHECK REPAIRED LT WING INBD FLAP IAW SRM & STS EA.
